In this article we study the first eigenvalue of the Laplacian on a compact manifold using stable bundles and balanced bases.

Stable bundles and the first eigenvalue of the laplacian / Arezzo, Claudio; Ghigi, A.; Loi, A.. - In: THE JOURNAL OF GEOMETRIC ANALYSIS. - ISSN 1050-6926. - 17:(2007), pp. 375-386.

Stable bundles and the first eigenvalue of the laplacian

AREZZO, Claudio;
2007-01-01

Abstract

In this article we study the first eigenvalue of the Laplacian on a compact manifold using stable bundles and balanced bases.
2007
Stable bundles and the first eigenvalue of the laplacian / Arezzo, Claudio; Ghigi, A.; Loi, A.. - In: THE JOURNAL OF GEOMETRIC ANALYSIS. - ISSN 1050-6926. - 17:(2007), pp. 375-386.
File in questo prodotto:
File Dimensione Formato  
arezzoghigiloi.pdf

non disponibili

Tipologia: Documento in Post-print
Licenza: Creative commons
Dimensione 604.39 kB
Formato Adobe PDF
604.39 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11381/1835636
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 13
  • ???jsp.display-item.citation.isi??? 13
social impact